Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 307, NWS Pueblo, CO

September 17, 2024Baca County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2024, 3:56 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2024, 3:56 PM MDT (21:56 UTC)
Expired
Sep 17, 2024, 4:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Baca County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 138 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 12:48 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2024-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2024-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

025 
WUUS55 KPUB 172156
SVRPUB
COC009-071-172230-
/O.NEW.KPUB.SV.W.0307.240917T2156Z-240917T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
356 PM MDT Tue Sep 17 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Baca County in southeastern Colorado...
  Southeastern Las Animas County in southeastern Colorado...

* Until 430 PM MDT.

* At 356 PM MDT, a severe thunderstorm was located 16 miles northeast
  of Branson, or 32 miles north of Des Moines, moving northeast at 45
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Kim and Branson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3744 10396 3764 10342 3700 10283 3700 10392
TIME...MOT...LOC 2156Z 233DEG 41KT 3722 10373 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Hodanish
2 follow-up statements
193 
WWUS55 KPUB 172210
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Tue Sep 17 2024

COC009-071-172230-
/O.CON.KPUB.SV.W.0307.000000T0000Z-240917T2230Z/
Baca CO-Las Animas CO-
410 PM MDT Tue Sep 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES...

At 410 PM MDT, a severe thunderstorm was located 12 miles northwest
of Kim, or 41 miles north of Des Moines, moving northeast at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 10342 3700 10283 3712 10381 3750 10380
TIME...MOT...LOC 2210Z 233DEG 41KT 3732 10356 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Hodanish
614 
WWUS55 KPUB 172229
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
429 PM MDT Tue Sep 17 2024

COC009-071-172239-
/O.EXP.KPUB.SV.W.0307.000000T0000Z-240917T2230Z/
Baca CO-Las Animas CO-
429 PM MDT Tue Sep 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES WILL EXPIRE AT 430 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3764 10342 3700 10283 3712 10381 3750 10380
TIME...MOT...LOC 2229Z 233DEG 41KT 3745 10334 

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:10 PM MDT, 46 minutes earlier. Its key messages:

  • Strong to severe storms possible rest of this afternoon and early evening across the plains.
  • Patchy frost/light freeze possible for central San Luis Valley tonight.
  • Dry and breezy on Thursday. Spotty near-critical fire weather conditions are expected across the area.
  • Cooler and wetter conditions this weekend across the area. Best chance of showers and storms will be on Saturday.
Area forecast discussion, Sep 17, 3:10 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT Tue Sep 17 2024

.KEY MESSAGES...

- Strong to severe storms possible rest of this afternoon and early
evening across the plains.

- Patchy frost/light freeze possible for central San Luis Valley
  tonight.

- Dry and breezy on Thursday. Spotty near-critical fire weather
conditions are expected across the area.

- Cooler and wetter conditions this weekend across the area.
  Best chance of showers and storms will be on Saturday.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 308 PM MDT Tue Sep 17 2024

Currently

At 2 pm, A line of broken storms extended from just west of COS S-
sw'd into the southern Sangres. Other additional showers and storms
were noted over the CONTDVD region. Over the plains the atmosphere
was destabilizing and winds aloft were increasing. SPC has already
issued a watch for the region and lasts until early evening.

Rest of today into early evening...

Storms will continue to progress steadily northeastward. Given the
shear, storms will likely move across the region as a broken line.
Dewpts were noted in the U40s to lower 50s, and CAPE values were
around 500-1000 Js, with the better instability generally east of a
line from KLIC to KTAD. Strong forcing was pushing out in advance of
a negatively tilted closed low pushing east-northeast out of Nevada.

Main severe threat continues to be strong winds, as HRRR guidance
continues to show strong gusts with storms, and the environment is
favorable for strong gusts given the well mixed lower atmosphere and
DCAPE values greater than 1000 Js over the far eastern plains.

Overall, activity should move out of the region by early to mid
evening.

Later tonight through tomorrow...

Much drier air will advect in behind this system and dry weather is
expected tonight into tomorrow all areas. Only weather concern will
be the San Luis valley where temps will be in the 32-34 range and
pockets of frost are likely over the central valley floor.

Temps tomorrow will be above normal over the plains, with mid 80 to
around 90F plains and L70s valleys.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 308 PM MDT Tue Sep 17 2024

Thursday...

Dry and warm conditions will persist across the area on Thursday as
we sit in between two upper lows. Breezy southwest flow will have
temperatures remain mostly steady, with highs in the mid-high 80s
over the plains while the high valleys remain in the 70s. With the
dry airmass remaining in place, Rh values will hover around 15-20
percent through most of the afternoon, while surface winds sit
around 10-15 mph. Unless we get more mixing than the models are
expecting, which is possible but not likely, critical fire weather
conditions will be marginal. Otherwise, the day will be relatively
quiet.

Friday Onwards...

Models have reached better agreement on the track of the next
incoming low as we approach this weekend. Friday will largely be a
transition day, with high temperatures about 5 degrees higher than
Thursday, along with slightly increased moisture from the incoming
system.

As we move into Saturday, models have continued trending south with
the evolution of the upper level pattern, now sending a closed low
directly over Colorado. As it moves in, a cold front will push south
across the area late Friday night into early Saturday. Along the
front, localized convergence and a good amount of monsoon moisture
could net us a healthy amount of precipitation. The exact amounts,
as well as what kind of precipitation (convective vs more
stratiform) we may see will largely be dependent on frontal timing
and instability. As of now, the GFS only shows a few hundred J/kg of
CAPE over the plains, and the system is moving relatively quickly,
so amounts may not be all that high. However, there is still time
for these details to become better resolved in the data.

There is still a bit of uncertainty amongst the model guidance with
regards to the speed of the low as well. The GFS has consistently
been one of the faster models, and the Canadian has been largely
tagging along the last few runs. However, the EC is currently
looking slow compared to the other deterministic guidance by several
hours. Additionally, any shift to the N-S extent of the track will
have a big impact on precip amounts. High temperatures will drop
around 10 degrees as well, in mainly in the 70s to low-80s out east.

For Sunday, post-frontal air will cool us off even more, with highs
in the 60s-70s across the CWA. Some isolated-scattered POPS remain,
but at this point models begin to diverge again on the departure of
the low. Most of the better forcing and moisture will be off to our
north and east, though if the low intensifies faster we may get some
more potent wraparound precipitation into the Palmer Divide. Still
plenty of time for those details to be resolved. Models are much
less clear beyond that, though the cooler pattern may possibly
extend into early next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1118 AM MDT Tue Sep 17 2024

Main concern is a broken line of strong to severe storms will
push across the region this afternoon. Storms will move across
KALS between 1 and 4 pm, and I-25 between 2:30 and 5:30 pm-ish.
Strong winds are primary concern at the taf sites. I cannot
rule out some hail, though. Otherwise VFR after the system moves
across.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Sep 17, 11:42 AM MDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1142 AM MDT Tue Sep 17 2024

COZ058>089-093>099-181745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1142 AM MDT Tue Sep 17 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are expected to develop across the entire region
today as an intense Pacific storm moves just to the north of the
region. The primary concern will be wind gusts to 40 to 60 mph in
the mountains and valleys,  and 60 to 80 mph over the plains.
Hail up to the size of Ping Pong balls is also possible.

Localized heavy rain will also be possible, but the storms will be
moving rather quickly to the northeast at 25 to 35 mph.

Strong winds of 20 to 40 mph outside of thunderstorms will occur
over the eastern plains through the afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Warm, dry and breezy conditions are in the offing for Wednesday
through Friday, with the potential for spotty critical fire weather
conditions across portions of the southeast plains. The dry conditions
will also allow for seasonally cool overnight lows with the potential
for near freezing temperatures across the high mountain valleys
through the end of the work week.

Cooler temperatures with increasing chances for showers and
possibly strong thunderstorms can be expected for the weekend,
especially on Saturday, as another rather strong Pacific storm
system moves across the Rockies. There will be the potential for
snowfall across the highest mountain peaks this weekend with the
passage of this weather system.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be near certain over the region this afternoon into mid evening.

Hodanish

In the hours before

Local storm report, Sep 17, 3:47 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
347 PM MDT Tue Sep 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Tstm Wnd Gst     6 E Falcon              38.91N 104.50W
09/17/2024  M60 MPH          El Paso            CO   Public

&&
Local storm report, Sep 17, 3:48 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
348 PM MDT Tue Sep 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Tstm Wnd Gst     2 WSW Yoder             38.83N 104.25W
09/17/2024  M59 MPH          El Paso            CO   Public

&&
Special weather statement, Sep 17, 3:48 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue Sep 17 2024

COZ086>088-172230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
348 PM MDT Tue Sep 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES THROUGH 430 PM
MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 38 miles north of Trinidad, moving northeast at 50
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3751 10476 3777 10488 3805 10444 3778 10422
TIME...MOT...LOC 2147Z 233DEG 41KT 3770 10474

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish
Local storm report, Sep 17, 3:49 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
349 PM MDT Tue Sep 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Tstm Wnd Gst     3 SSW Yoder             38.79N 104.24W
09/17/2024  M71 MPH          El Paso            CO   Public

&&
Local storm report, Sep 17, 3:51 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
351 PM MDT Tue Sep 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Tstm Wnd Gst     2 NNW Rush              38.87N 104.10W
09/17/2024  M65 MPH          El Paso            CO   Public

&&
Local storm report, Sep 17, 3:54 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
354 PM MDT Tue Sep 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     Tstm Wnd Gst     9 NNW Rush              38.96N 104.14W
09/17/2024  M75 MPH          El Paso            CO   Public

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 11:32 AM MDTSpecial Weather StatementPUBRio Grande28 min
Sep 17, 12:16 PM MDTSpecial Weather StatementPUBConejos, Rio Grande29 min
Sep 17, 12:17 PM MDTSpecial Weather StatementPUBFremont28 min
Sep 17, 12:29 PM MDTSpecial Weather StatementPUBConejos31 min
Sep 17, 12:32 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCuster, Fremont, Saguache28 min
Sep 17, 12:54 PM MDTSpecial Weather StatementPUBCostilla36 min
Sep 17, 12:59 PM MDTSpecial Weather StatementPUBFremont31 min
Sep 17, 1:13 PM MDTSpecial Weather StatementPUBCuster32 min
Sep 17, 1:25 PM MDTSpecial Weather StatementPUBCostilla35 min
Sep 17, 1:46 PM MDTSpecial Weather StatementPUBCuster29 min
Sep 17, 1:58 PM MDTSpecial Weather StatementPUBHuerfano32 min
Sep 17, 2:17 PM MDTSpecial Weather StatementPUBHuerfano, Pueblo28 min
Sep 17, 2:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
Sep 17, 2:27 PM MDTSpecial Weather StatementPUBCostilla33 min
Sep 17, 2:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Pueblo30 min
Sep 17, 2:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Fremont, Pueblo35 min
Sep 17, 2:56 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo34 min
Sep 17, 3:00 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCostilla, Huerfano, Las Animas33 min
Sep 17, 3:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Sep 17, 3:11 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo34 min
Sep 17, 3:17 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Las Animas, Otero, Pueblo43 min
Sep 17, 3:22 PM MDTSpecial Weather StatementPUBLas Animas23 min
Sep 17, 3:25 PM MDTSpecial Weather StatementPUBKiowa35 min
Sep 17, 3:45 PM MDTSevere Thunderstorm WarningPUBEl Paso19 min
Sep 17, 3:46 PM MDTSpecial Weather StatementPUBLas Animas44 min
Sep 17, 3:48 PM MDTSpecial Weather StatementPUBHuerfano42 min
Sep 17, 3:54 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero51 min
Sep 17, 4:01 PM MDTSpecial Weather StatementPUBKiowa44 min
Sep 17, 4:16 PM MDTSpecial Weather StatementPUBBaca29 min
Sep 17, 4:32 PM MDTSpecial Weather StatementPUBBaca28 min
Sep 17, 4:32 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa43 min
Sep 17, 4:43 PM MDTSpecial Weather StatementPUBBent32 min
Sep 17, 5:02 PM MDTSpecial Weather StatementPUBBaca28 min
Sep 17, 5:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Kiowa, Las Animas, Prowers66 min
Sep 17, 5:26 PM MDTSpecial Weather StatementPUBLas Animas34 min
Sep 17, 5:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca35 min
Sep 17, 5:55 PM MDTSpecial Weather StatementPUBLas Animas35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.